Communications in Mathematical Physics

, Volume 149, Issue 1, pp 175–193

The logarithmic sobolev inequality for discrete spin systems on a lattice

Authors

  • Daniel W. Stroock
    • Department of Mathematics, 2-272M.I.T.
  • Boguslaw Zegarlinski
    • Department of Mathematics, 2-272M.I.T.
    • Fakultät für MathematikRuhr-Universität-Bochum
Article

DOI: 10.1007/BF02096629

Cite this article as:
Stroock, D.W. & Zegarlinski, B. Commun.Math. Phys. (1992) 149: 175. doi:10.1007/BF02096629

Abstract

For finite range lattice gases with a finite spin space, it is shown that the Dobrushin-Shlosman mixing condition is equivalent to the existence of a logarithmic Sobolev inequality for the associated (unique) Gibbs state. In addition, implications of these considerations for the ergodic properties of the corresponding Glauber dynamics are examined.

Download to read the full article text

Copyright information

© Springer-Verlag 1992